# SDR FDEA201104301682

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863031200
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT HAS A 2 SQ IN DEFORMATION DENT AND 0.25 DEEP ON THE INSIDE   SURFACE 48 INCH OUTSIDE OF ITS INBD EDGE.  NDT CHECK C/W NO CRACK NOTED IAW NTM 51-10-8.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS  AND REPAIRED IAW SRM 57-42-11, FIG 206, PAGE 229.   FOLLOW UP TRACKING IAW EA 6-5740-150227.
